# SDR IPXA1568968

- Difficulty date: August 26, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHTS "UNARMED " ANNUNCIATION LIGHT WAS INOPERATIVE.  RELAMPED UNARM LIGHT.  OPS CHECKED EMERGENCY UNARM LIGHT IAW AMM 33-51- 00-5.
